You are not logged in. Please login or register.
|La fundación de colangiocarcinoma (CCF) ahora ofrece servicios de traducción en Español.
Por favor publique sus preguntas en Español y un intérprete le va responder.
Join our new Mentoring Program
A new discussion board experience is coming this September!
After 10 years, we're upgrading our discussion board to a new modern system. The new forum will be easier to use, mobile-friendly and loaded with new features! We'll be taking all of the existing posts and users over to the new board, you won't have to do anything. If you have any questions, we've started a thread here to discuss.
Posts found: 3
I also would like to express sincere appreciation for Jeff and his selfless willingness to help others. Like Jolene, I also joined the site in the spring of 2008 after my father was diagnosed. I also was a "lurker" with the exception of a couple inquiries. And as so many others have shared, Jeff was the first to promptly respond in detail with his experiences, advice and concern. My father passed away nearly four months later in 2008 and the loss of my amazing father continues to be tremendously felt in so many ways.
Today is the first I checked back with the board since then. I immediately did a search to see how Jeff was doing and came across all of these tributes to his leadership and kindness. It's obvious that his kind posts continue to help others navigate through this difficult journey.
My father's chemo regimen is FOLFOX 6 plus Avastin (every 14 days, followed by 46 hours on the infusion pump at home through a Mediport). I've read some postings about FOLFOX and would appreciate hearing from anyone who has experience with this or similar treatments. The nausea is better since the ERCP last month but he has much fatigue, shortness of breath, and excuciating rectal/anas pain and hemorrhoids from the chemo. Thanks for any input.
My father has had his third round of FOLFOX 6 plus Avastin, which has caused excruciating rectal/anus pain. A surgeon and GI said the surrounding skin is terribly raw from the evacuation of the chemo drugs and it has also caused a hemorrhoid flare-up. The GI and oncologist have prescribed and recommended 2 percent Lidocaine, Oxycodone, sitz baths, Preparation H, Metamucil or milk of magnesium depending on the stools, and Tucks, but these do little to alleviate the constant pain. Has anyone else encountered this side effect or have any solutions? Thanks very much.
Posts found: 3